# SDR TSAA0057006

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69372201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LEFT LOWER WING SKIN AT TANK PANEL NR 7212 IAW ECO 3061.  AIRCRAFT RETURNED TO SERVICE.  (M)
